# SDR DXTA2025102305388

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 16,198 hours, 10,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1292M
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TABLE LIGHT BETWEEN SEAT 3 AND 5 DOES NOT ILLUMINATE ON EMERGENCY LIGHT TEST WITH SWITCH IN THE ARM OR ON POSITION ON EMERGENCY BATTERY POWER. CORRECTIVE ACTION: REMOVED AND REPLACED #2 EMERGENCY BATTERY IAW CE680A MM 33-50-10. LIGHTS OPS CHECKS GOOD.
